# SDR 2005FA0000092

- Difficulty date: November 17, 2004
- Submitted: February 11, 2005
- Operation: General aviation
- Aircraft: N111KJ
- Make and model: Cessna 421C
- Aircraft serial: 421C1230
- Engine: Cont GTSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: 655783
- Condition: Broken
- Location: Nr 4 Cylinder
- Part time: 492 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

INTAKE VALVE IN NR 4 CYLINDER FAILED IN FLIGHT.  THE VALVE FACE BROKE IN 3 PIECES.  THE QUILL SHAFT BROKE AND SHUTDOWN THE ENGINE.  THIS IS 3RD ONE SEEN WITH  400-500 HOURS IN SERVICE. (K)
